# SDR MALA000596

- Difficulty date: September 16, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 5260 · Entrance Stairs
- Part: Hand Rail
- Part number: C14647
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, O/B AIRSTAIR RAIL HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED AIRSTAIR RAIL , (P/N C14647).
